| Model Number |
15 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Ventricular Fibrillation (2130)
| Date of Event |
09/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device was not reading an ecg signal through the paddles lead and displayed dashed lines.Without this functionality the device would not have the ability to function in aed mode, and the need for defibrillation therapy may not be determined.This issue is patient related; however, there was no adverse patient outcome reported.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.